# SDR 98ZZZX3147

- Difficulty date: July 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9956M
- Make and model: Cessna 207A
- Aircraft serial: 20700763
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Lever
- Part number: 63255531
- Condition: Separated
- Location: Throttle
- Stage of operation: NR
- Nature of condition: R
- Precautionary procedure: B, A

## Discrepancy

SERRATED BUSHING IN THROTTLE CONTROL LEVER WORE THROUGH LEVER AND SEPARATED THROTTLE CABLE FROM ENGINE.  THE ENGINE IMMEDIATELY WENT TO IDLE AND PILOT LANDED AIRPLANE IN TUNDRA TOTALING THE AIRCRAFT.  THE BOLT WITH PROPER HARDWARE AND TORQUE WAS STILL CLAMPING ROD END TO SERRATED BUSHING.  WOULD HELP IF BUSHING THINNER THAN LEVER, BUT MAIN PROBLEM IS ENGINE GOES TO IDLE INSTEAD OF FULL THROTTLE WHEN DISCONNECTED FROM AIRFRAME THROTTLE CABLE.  SUGGEST MODIFICATION TO FUEL SYSTEM TO CREATE FAIL SAFE DESIGN.
